# SDR DALA2016072605565

- Difficulty date: July 25, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREE PLAY ON FWD & AFT HINGE AT MID CARGO DOOR. FWD.  AFT HINGES REMOVED, REPAIRED AND INSTALLED IAW ERA 497387-14MA REV B AND AMM 52-31-02.
